# SDR NOCA21306

- Difficulty date: November 29, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 2710 · Aileron Control System
- Part: Rod End Bearing
- Part number: 5916421
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON OUTPUT QUADRANT UPPER CONTROL ROD (TO OUTPUT QUADRANT) ROD ENDS RUSTY.  REMOVED CONTROL ROD, REPLACED ROD END BEARINGS, INSTALLED RIGHT AILERON OUTPUT QUADRANT UPPER CONTROL ROD PER MM RIG CHECKED GOOD, OPS CHECKED GOOD.
